Jul 20, 2003
I have been hiv positive since 1987, I started taking the drugs about 6 years ago. Ever since then I have been less than 50 on the viral load. Now all the sudden it went up to 437. I have been under alot of stress for the past two months so I think that has something to do with it. What do you think?
| Response from Dr. Holodniy
Could be stress. Could be laboratory variability or early signs of HIV medication resistance. I would never react to one lab value. A repeat test sooner rather than later is in order.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Balls After Barebacking Sign Of HIV AIDS
- Pain In Penis After Touching Dried Semen What Are The Chances Of HIV
- White Spots After Precum Touching Vagina Worried I Have HIV
- I Have A Discharge Does That Mean I Have A Std
- My Vagina Hurts And Has A Strange Smell Could It Be A Std
- Pricking Tingling Symptoms On Vagina
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.